- Posts: 32
- Thank you received: 0
Problems with using "lean mass" steroids.
- emile6
- Topic Author
- Junior Member
-
Please Log in or Create an account to join the conversation.
- LesDoctor
-
- Elite Member
-
- Posts: 165
- Thank you received: 101
emile6 wrote: Hi guys I've been having this problem for quiet a while now and just wanted to find out if anybody knows why this happens. So when I take a "lean mass" steroid I get muscle spasms and cramps in my upper and lower back. I start to experience lower back pain and upper back pain too. The pain goes throughout my back. Now this only happens when I'm taking "lean mass" steroids such as anavar, turinabol and most recently injectable masterone. I've been to the doctor multiple times and done blood work numerous times but nothing seems to be wrong. With the morals I also experience a sore throat. I've taken masterone before and had no back pains only recently. It is also not a pump as the pain feels completely different. Once I take muscle relaxants the pain goes away for a day or 2 but comes back until I stop using the steroid. Any advice or help would be highly appreciated thanks.
Don't use the "Lean Mass" steroids, then?
In medicine, if the drug has an undesired side effect which will not go away even with playing around with the dosages then we drop the drug and use a different one.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
LesDoctor wrote:
emile6 wrote: Hi guys I've been having this problem for quiet a while now and just wanted to find out if anybody knows why this happens. So when I take a "lean mass" steroid I get muscle spasms and cramps in my upper and lower back. I start to experience lower back pain and upper back pain too. The pain goes throughout my back. Now this only happens when I'm taking "lean mass" steroids such as anavar, turinabol and most recently injectable masterone. I've been to the doctor multiple times and done blood work numerous times but nothing seems to be wrong. With the morals I also experience a sore throat. I've taken masterone before and had no back pains only recently. It is also not a pump as the pain feels completely different. Once I take muscle relaxants the pain goes away for a day or 2 but comes back until I stop using the steroid. Any advice or help would be highly appreciated thanks.
Don't use the "Lean Mass" steroids, then?
In medicine, if the drug has an undesired side effect which will not go away even with playing around with the dosages then we drop the drug and use a different one.
:lol: I love the answer.
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- emile6
- Topic Author
- Junior Member
-
- Posts: 32
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
- Posts: 10256
- Thank you received: 2421
emile6 wrote: Hi guys I've been having this problem for quiet a while now and just wanted to find out if anybody knows why this happens. So when I take a "lean mass" steroid I get muscle spasms and cramps in my upper and lower back. I start to experience lower back pain and upper back pain too. The pain goes throughout my back. Now this only happens when I'm taking "lean mass" steroids such as anavar, turinabol and most recently injectable masterone. I've been to the doctor multiple times and done blood work numerous times but nothing seems to be wrong. With the morals I also experience a sore throat. I've taken masterone before and had no back pains only recently. It is also not a pump as the pain feels completely different. Once I take muscle relaxants the pain goes away for a day or 2 but comes back until I stop using the steroid. Any advice or help would be highly appreciated thanks.
are you using any AI's with these drugs?
Please Log in or Create an account to join the conversation.
- emile6
- Topic Author
- Junior Member
-
- Posts: 32
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- TheTrain
- Senior Member
-
- Posts: 77
- Thank you received: 2
Please Log in or Create an account to join the conversation.
- emile6
- Topic Author
- Junior Member
-
- Posts: 32
- Thank you received: 0
TheTrain wrote: Was this all the same brand or didbyoubise different labs and get the same side effects?
Same brand of orals LP and PGW masteron
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
TheTrain wrote: Was this all the same brand or didbyoubise different labs and get the same side effects?
Definitely be very careful with those didbyoubise products. :lol:
Please Log in or Create an account to join the conversation.
- TheTrain
- Senior Member
-
- Posts: 77
- Thank you received: 2
Please Log in or Create an account to join the conversation.
- TheTrain
- Senior Member
-
- Posts: 77
- Thank you received: 2
Please Log in or Create an account to join the conversation.